EconPapers    
Economics at your fingertips  
 

Qualitative and Computational Analysis of a Mathematical Model for Tumor‐Immune Interactions

F. A. Rihan, M. Safan, M. A. Abdeen and D. Abdel Rahman

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We provide a family of ordinary and delay differential equations to model the dynamics of tumor‐growth and immunotherapy interactions. We explore the effects of adoptive cellular immunotherapy on the model and describe under what circumstances the tumor can be eliminated. The possibility of clearing the tumor, with a strategy, is based on two parameters in the model: the rate of influx of the effector cells and the rate of influx of IL‐2. The critical tumor‐growth rate, below which endemic tumor does not exist, has been found. One can use the model to make predictions about tumor dormancy.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/475720

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:475720

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:475720